MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE VALSALVA

VASCUTEK LTD GELWEAVE; GELWEAVE VALSALVA
Model Number GELWEAVE VALSALVA
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Type of investigation codes: analysis of production records - a review of the retained manufacturing/quality records confirmed that the device was manufactured to specifications.No previous complaints/issues have been logged for the remainder of the batch.Specific emphasis was directed toward the porosity results; which clearly indicate good results in the lower end of the test.Historical event analysis & trend analysis: a review of similar events for gelweave branded devices provided an occurrence (b)(4) (complaint v sales).No reports of leakage has been received for any of the remaining grafts from this batch.No negative trend was identified.Communication / interviews.- further information was requested from the site with regards to the circumstances of the event.Device not accessible for testing - device remains in situ and was not explanted.Investigation findings: no device problem found.Review of all retained manufacturing records (including porosity test records) confirm that the device was manufactured to specifications.Investigation conclusion: cause not established.Based on all available information provided by the site and that the actual device is not available, no determination of a root cause has been possible.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
This event was reported via the panther study as follows: a gelweave valsalva device was implanted on (b)(6) 2022.On (b)(6) 2022 it was detected that the patient was suffering from pericardial effusion (build-up of fluid within the pericardium sac); which was treated with a re-intervention by suturing bleeding at the distal anastomosis.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE VALSALVA
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, renrewshire PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, renrewshire PA49R R
UK   PA49RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan
glasgow, renrewshire PA49R-R
UK   PA49RR
MDR Report Key15093101
Report Number9612515-2022-00010
Device Sequence Number17433491
Product Code DSY
UDI-Device Identifier05037881120119
UDI-Public05037881120119
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K013022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberGELWEAVE VALSALVA
Device Catalogue Number730026ADP-G
Device Lot Number21974007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite